# SDR VNAA0606014

- Difficulty date: June 24, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 4,668 hours, 4,690 cycles
- Engine: Ge CF348C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE ON RT LEADING EDGE.  AREA WAS INSPECTED AND CLEANED.  NO DAMAGE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
